# SDR 9808406612

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK AT DOOR 3R MEDIUM FORWARD FRAME, LOWER FORWARD CORNER FITTING AT FS 1256, RBL 124, WL 198. INSTALLED NEW FITTING PER DWG SA 5340-01062-7.
